MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM
Model Number VENUM16140
Medical Device Problem Codes Entrapment of Device (1212); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photo was provided for review.The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.(expiry date 06/2021).
 
Event or Problem Description
It was reported that after stent deployment in the common iliac vein via common femoral vein access, the delivery system was allegedly caught on the introducer sheath during retraction.It was further reported that the delivery system and introducer sheath were removed together as one unit.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.The information available does not reasonably suggest a manufacturing process may have caused or contributed to the reported event.Investigation summary: based on the investigation of the delivery system and the image provided it was confirmed that the stent could be deployed, and that the delivery system got stuck on the introducer sheath during removal.An indication for a manufacturing related issue could not be found.Labeling review: in reviewing the relevant labeling for this product, it was found that the instructions for use (ifu) sufficiently address the potential risks.The ifu state that a 10f introducer is required for access.The ifu further state that predilation of chronic lesions with a balloon dilatation catheter is recommended.H10: d4(expiry date 06/2021).H11: h3, h6(results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENOVO VENOUS STENT SYSTEM
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9195154
Report Number9681442-2019-00184
Device Sequence Number16657760
Product Code QAN
UDI-Device Identifier00801741103605
UDI-Public(01)00801741103605
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVENUM16140
Device Catalogue NumberVENUM16140
Device Lot NumberANDT1693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1